On the indicator of functions of non-integral order, analytic and of completely regular growth in a half-plane
Doklady Akademii Nauk, Tome 162 (1965) no. 3, pp. 495-498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_3_a2,
author = {N. V. Govorov},
title = {On the indicator of functions of non-integral order, analytic and of completely regular growth in a half-plane},
journal = {Doklady Akademii Nauk},
pages = {495--498},
year = {1965},
volume = {162},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_3_a2/}
}
TY - JOUR AU - N. V. Govorov TI - On the indicator of functions of non-integral order, analytic and of completely regular growth in a half-plane JO - Doklady Akademii Nauk PY - 1965 SP - 495 EP - 498 VL - 162 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1965_162_3_a2/ LA - ru ID - DAN_1965_162_3_a2 ER -
N. V. Govorov. On the indicator of functions of non-integral order, analytic and of completely regular growth in a half-plane. Doklady Akademii Nauk, Tome 162 (1965) no. 3, pp. 495-498. http://geodesic.mathdoc.fr/item/DAN_1965_162_3_a2/